Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Headache and muscle pain during hot weather - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

User :   i have a query?
Doctor :   hi
Doctor :   how can i help you
User :   hi just wanted check as why do i have body pain especially in muscle pain these days?
User :   is it something to do with the hot weather?
Doctor :   since how long you have this problem
User :   last 3-4 days
Doctor :   do you have any fever?
User :   headache, pain in calf muscles etc
User :   no
User :   ?
Doctor :   all these are features of dehydrtion
Doctor :   mainly due to lack of eleactrolytes
User :   but i my intake of water is good
Doctor :   water does not copntain electrolytes
Doctor :   you need to take tender coconut water
User :   i have even started consuming cucumber, weatermelon in break fast
Doctor :   that is good
User :   ok
User :   do i need to take additional electrolyte..?
Doctor :   take more of electrolytes, you can add electrolyte powder to the water
User :   alright....
User :   may i know your name please
User :   in case i have to get in touch with you in future
Doctor :   Dr.
Doctor :   Take fruits like water melon, musk melon
Doctor :   add some salt

Doctor :   take lemon juice
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor